Diskrepanz bezüglich gewichteter Mittel und Konvergenzverhalten von Potenzreihen

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Uniform distribution with respect to the harmonic mean is applied to investigate the convergence behaviour of bionomial and hypergeometric series. Estimations of the discrepancy with respect to weighted means are established.

Original languageGerman
Pages (from-to)265-277
Number of pages13
JournalManuscripta mathematica
Volume44
Issue number1-3
DOIs
Publication statusPublished - 1 Feb 1983
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this